# SDR SIMA20220721003

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 15,638 hours, 10,334 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Leaking
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK MESSAGE DURING CLIMBOUT QRH RAN AND CLEARED LOST BOTH BLEEDS. EMERGENCY DECLARED.DIVR TO BNA NOT OVERWEIGHT -C/A-T/S FAULT CODE 36113001AM1 PER FIM TASK 36-11-00-810-837-A PERFORMED GVI OF BLED LINES NO DEFECTS NOTED PERFORMED BLEED ODS NVM RESET TEST OPS CHECK GOOD NO MESSAGES PRESENT A/C OK FOR SERVICE
